# SDR ASOA05603

- Difficulty date: July 14, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR LIGHTS ON THE RT SIDE FROM ROW 6 TO THE GALLEY WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT STRIPS FROM ROW 2 TO 5.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
